# SDR BB07008

- Difficulty date: January 16, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 75,958 hours, 15,461 cycles
- Engine: Ge CF680
- Engine time: 55,975 hours, 11,318 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Part serial: NONE
- Condition: Clogged
- Location: Fuel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1565, MXP-PHL:  AFTER TAKEOFF, CREW RECEIVED A LEFT ENGINE FUEL FILTER MESSAGE.  RETURNED TO MXP.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL FILTER.  NO FURTHER DIFFICULTIES.
